Filters : "Ahmed, Imran" Limpar

Filters



Refine with date range


  • Source: Manuscripta Mathematica. Unidade: ICMC

    Subjects: SINGULARIDADES, TEORIA DAS SINGULARIDADES

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AHMED, Imran e RUAS, Maria Aparecida Soares. Determinacy of determinantal varieties. Manuscripta Mathematica, v. 159, n. 1-2, p. 269-278, 2019Tradução . . Disponível em: http://dx.doi.org/10.1007/s00229-018-1041-0. Acesso em: 07 jul. 2022.
    • APA

      Ahmed, I., & Ruas, M. A. S. (2019). Determinacy of determinantal varieties. Manuscripta Mathematica, 159( 1-2), 269-278. doi:10.1007/s00229-018-1041-0
    • NLM

      Ahmed I, Ruas MAS. Determinacy of determinantal varieties [Internet]. Manuscripta Mathematica. 2019 ; 159( 1-2): 269-278.[citado 2022 jul. 07 ] Available from: http://dx.doi.org/10.1007/s00229-018-1041-0
    • Vancouver

      Ahmed I, Ruas MAS. Determinacy of determinantal varieties [Internet]. Manuscripta Mathematica. 2019 ; 159( 1-2): 269-278.[citado 2022 jul. 07 ] Available from: http://dx.doi.org/10.1007/s00229-018-1041-0
  • Source: Abstracts. Conference title: International Workshop on Real and Complex Singularities. Unidade: ICMC

    Subject: SINGULARIDADES

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AHMED, Imran e RUAS, Maria Aparecida Soares. Determinacy of determinantal varieties. 2018, Anais.. São Carlos: ICMC-USP, 2018. Disponível em: http://www.worksing.icmc.usp.br/main_site/2018/pdfs/WorkshopBook.pdf. Acesso em: 07 jul. 2022.
    • APA

      Ahmed, I., & Ruas, M. A. S. (2018). Determinacy of determinantal varieties. In Abstracts. São Carlos: ICMC-USP. Recuperado de http://www.worksing.icmc.usp.br/main_site/2018/pdfs/WorkshopBook.pdf
    • NLM

      Ahmed I, Ruas MAS. Determinacy of determinantal varieties [Internet]. Abstracts. 2018 ;[citado 2022 jul. 07 ] Available from: http://www.worksing.icmc.usp.br/main_site/2018/pdfs/WorkshopBook.pdf
    • Vancouver

      Ahmed I, Ruas MAS. Determinacy of determinantal varieties [Internet]. Abstracts. 2018 ;[citado 2022 jul. 07 ] Available from: http://www.worksing.icmc.usp.br/main_site/2018/pdfs/WorkshopBook.pdf
  • Source: Mathematical Proceedings of the Cambridge Philosophical Society. Unidade: ICMC

    Subject: SINGULARIDADES

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AHMED, Imran e RUAS, Maria Aparecida Soares e TOMAZELLA, João Nivaldo. Invariants of topological relative right equivalences. Mathematical Proceedings of the Cambridge Philosophical Society, v. 155, n. 2, p. 307-315, 2013Tradução . . Disponível em: http://dx.doi.org/10.1017/S0305004113000297. Acesso em: 07 jul. 2022.
    • APA

      Ahmed, I., Ruas, M. A. S., & Tomazella, J. N. (2013). Invariants of topological relative right equivalences. Mathematical Proceedings of the Cambridge Philosophical Society, 155( 2), 307-315. doi:10.1017/S0305004113000297
    • NLM

      Ahmed I, Ruas MAS, Tomazella JN. Invariants of topological relative right equivalences [Internet]. Mathematical Proceedings of the Cambridge Philosophical Society. 2013 ; 155( 2): 307-315.[citado 2022 jul. 07 ] Available from: http://dx.doi.org/10.1017/S0305004113000297
    • Vancouver

      Ahmed I, Ruas MAS, Tomazella JN. Invariants of topological relative right equivalences [Internet]. Mathematical Proceedings of the Cambridge Philosophical Society. 2013 ; 155( 2): 307-315.[citado 2022 jul. 07 ] Available from: http://dx.doi.org/10.1017/S0305004113000297
  • Unidade: ICMC

    Subjects: GRUPOS ALGÉBRICOS, DEFORMAÇÕES DE SINGULARIDADES

    Versão PublicadaHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AHMED, Imran e RUAS, Maria Aparecida Soares e TOMAZELLA, Joao Nivaldo. Invariants of topological relative right equivalences. . São Carlos: ICMC-USP. Disponível em: https://repositorio.usp.br/directbitstream/0bbf43de-ca01-4756-8935-e9ee7afa06b9/2290261.pdf. Acesso em: 07 jul. 2022. , 2012
    • APA

      Ahmed, I., Ruas, M. A. S., & Tomazella, J. N. (2012). Invariants of topological relative right equivalences. São Carlos: ICMC-USP. Recuperado de https://repositorio.usp.br/directbitstream/0bbf43de-ca01-4756-8935-e9ee7afa06b9/2290261.pdf
    • NLM

      Ahmed I, Ruas MAS, Tomazella JN. Invariants of topological relative right equivalences [Internet]. 2012 ;[citado 2022 jul. 07 ] Available from: https://repositorio.usp.br/directbitstream/0bbf43de-ca01-4756-8935-e9ee7afa06b9/2290261.pdf
    • Vancouver

      Ahmed I, Ruas MAS, Tomazella JN. Invariants of topological relative right equivalences [Internet]. 2012 ;[citado 2022 jul. 07 ] Available from: https://repositorio.usp.br/directbitstream/0bbf43de-ca01-4756-8935-e9ee7afa06b9/2290261.pdf
  • Source: Houston Journal of Mathematics. Unidade: ICMC

    Subject: SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AHMED, Imran e RUAS, Maria Aparecida Soares. Invariants of relative right and contact equivalences. Houston Journal of Mathematics, v. 37, n. 3, p. 773-786, 2011Tradução . . Acesso em: 07 jul. 2022.
    • APA

      Ahmed, I., & Ruas, M. A. S. (2011). Invariants of relative right and contact equivalences. Houston Journal of Mathematics, 37( 3), 773-786.
    • NLM

      Ahmed I, Ruas MAS. Invariants of relative right and contact equivalences. Houston Journal of Mathematics. 2011 ; 37( 3): 773-786.[citado 2022 jul. 07 ]
    • Vancouver

      Ahmed I, Ruas MAS. Invariants of relative right and contact equivalences. Houston Journal of Mathematics. 2011 ; 37( 3): 773-786.[citado 2022 jul. 07 ]
  • Unidade: ICMC

    Subject: SINGULARIDADES

    Versão PublicadaHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AHMED, Imran e RUAS, Maria Aparecida Soares. Invariants of relative right and contact equivalences. . São Carlos: ICMC-USP. Disponível em: https://repositorio.usp.br/directbitstream/84226459-d27d-4496-ba16-9746307c228f/1823964.pdf. Acesso em: 07 jul. 2022. , 2010
    • APA

      Ahmed, I., & Ruas, M. A. S. (2010). Invariants of relative right and contact equivalences. São Carlos: ICMC-USP. Recuperado de https://repositorio.usp.br/directbitstream/84226459-d27d-4496-ba16-9746307c228f/1823964.pdf
    • NLM

      Ahmed I, Ruas MAS. Invariants of relative right and contact equivalences [Internet]. 2010 ;[citado 2022 jul. 07 ] Available from: https://repositorio.usp.br/directbitstream/84226459-d27d-4496-ba16-9746307c228f/1823964.pdf
    • Vancouver

      Ahmed I, Ruas MAS. Invariants of relative right and contact equivalences [Internet]. 2010 ;[citado 2022 jul. 07 ] Available from: https://repositorio.usp.br/directbitstream/84226459-d27d-4496-ba16-9746307c228f/1823964.pdf

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022